Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 328, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Nov 15, 2005, 2:35 PM CST for Marion County, Illinois. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 2:35 PM CST (20:35 UTC)
- Expired
- Nov 15, 2005, 3:00 PM CST
- In force
- 25 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Marion County, IL
The radar
The Evansville,IN radar (KVWX), 108 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 2:39 PM CST | TSTM WND DMG | 5 E Kinmundy, IL | REPORTS OF DEBRIS BLOCKING ROADWAYS ON THE EAST SIDE OF FORBS LAKE |
| Nov 15, 2:40 PM CST | TSTM WND DMG | 5 E Kinmundy, IL | FORBES STATE PARK--ROOF BLOWN OFF HOUSE...WINDOWS BLOWN OUT OF SECOND HOUSE/ROOF DAMAGE...OUT-BUILDING DAMAGE...MANY TREES DOWN...POP-UP CAMPER BLOWN INTO A TREE AND DESTROYED |
| Nov 15, 2:50 PM CST | TSTM WND DMG | Iuka, IL | NUMEROUS 4 TO 5 INCH DIAMETER TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 10:13 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 152036 SVRLSX ILC121-152100- /O.NEW.KLSX.SV.W.0328.051115T2035Z-051115T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 235 PM CST TUE NOV 15 2005 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS * UNTIL 300 PM CST * AT 234 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OMEGA...OR ABOUT 10 MILES NORTHEAST OF SALEM...AND MOVING NORTHEAST AT 45 MPH. A SEMI WAS REPORTED BLOWN OVER ON INTERSTATE 57 AROUND 230 PM ON THE WEST SIDE OF SALEM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE ADVANCED NOTICE. LAT...LON 3875 8895 3859 8885 3849 8873 3883 8871 $$ BRITT
1 follow-up statement
000 WWUS53 KLSX 152058 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 258 PM CST TUE NOV 15 2005 ILC121-152108- /O.EXP.KLSX.SV.W.0328.000000T0000Z-051115T2100Z/ MARION IL- 258 PM CST TUE NOV 15 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 PM CST. LAT...LON 3875 8895 3859 8885 3849 8873 3883 8871 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 4:42 AM CST, 9 hours 53 minutes earlier.
Area forecast discussion, Nov 15, 4:42 AM CST, 9 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
442 AM CST TUE NOV 15 2005
.DISCUSSION...
00Z SHORT-TERM MDLS...IN RSNBL AGRMT THRU 84HRS...WITH L/W TROF TO
DOMINATE THE ERN HALF OF THE CONUS THRU ERY FRIDAY. TWO MAIN S/WVS
IN THIS FLOW...WITH FIRST MOVG THRU TDA/TNGT AND THE OTR MOVG THRU
ON THURS NGT. AT THE SFC...GFS HAD BEST OVERALL INITIALIZATION OF
THE MDLS. LO PRES OVR NCNTRL OK WL TRACK THRU THE FA TDA...JUST N
OF KSTL...WITH WRMFNT DRAGGED NWD THRU THE SRN/ERN SXNS OF THE FA
THIS MRNG. TRAILING CDFNT FM LO PRES WL SWEEP THRU DURG THE LATE
MRNG/ERY AFTN HRS USHERING IN THE CDST AIR OF THE AUTUMN SEASON.
FOR TDA...FIRST THE FOG. AREAS OF FOG HV DVLPD ACRS MO/IL...AND IS
MOST PREVALENT IN THE NWRN SXNS OF THE FA. HWVR...PCPN SPREADING
NEWD INTO THIS AREA THIS MRNG ALG WITH LO PRES AT THE SFC TRACKING
CLOSER TO THIS AREA SHUD ERODE FOG INTENSITY SOMEWHAT.
BESIDES...CURRENT FOG INTENSITY HAS VSBYS MAINLY IN THE 1-2SM RNG
WHICH IS ABV DENSE FOG ADVSRY CRITERIA. NO PLANS TO ISSUE A DENSE
FOG ADVSRY ATTM UNLESS THINGS TANK FAST. FLASH FLOOD THREAT...FFA
WAS ISSUED EARLIER IN THE SHIFT TO ACCOUNT FOR FLASH FLOOD POTNL
FM TRAINING CELLS IN SRN MO. THE TRAINING CELL SETUP IS STARTING
TO GET DISRUPTED A BIT AS WRMFNT LIFTS NWD WITH APPCHG LO...SO
LOOK FOR FLASH FLOOD POTNL TO DMSH HDG LTR INTO THE MRNG HRS...BUT
CURRENT FFA SET TO EXPIRE AT NOON...SO LOOKS GOOD. DO NOT XPCT
FLASH FLOOD POTNL TO INCR MUCH DURG MIDDAY/AFTN AS XPCTD
SUPERCELLS MERGING TO A SQUALL LN LTR IN THE DAY WL BE MUCH MORE
NORMAL TO THEIR MOVMT VECTOR...THE OPPOSITE OF WHAT IS HAPPENING
NOW. ON TO SVR WX...SPEED MX SWINGING ARND THE BASE OF A S/WV TROF
BY MIDDAY WL COMBINE WITH STG SFC CDFNT...RICH MOISTURE THRU THE
COLUMN AND ENUF INSTABILITY TO IGNITE TSTMS IN THE WRM SECTOR BY
LATE MRNG. BULK SHEAR PROFILES WL BE VERY FAVORABLE FOR SVR WX
WITH FCST HODOGRAPHS SUGGESTING SUPERCELL POTNL LTR MERGING INTO A
LN BY LTR IN THE DAY. AS A RESULT...SPC HAS HIGHLIGHTED THE SERN
THIRD OF THE FA IN A HIGH RISK...ESPECIALLY DUE TO THE HEIGHTENED
RISK FOR TORNADIC STMS. INITIALLY...MAIN SVR THREAT WL BE LRG
HAIL...BUT AS WRMFNT MIGRATES NWD THIS MRNG...DAMAGING WIND THREAT
WL ALSO INCR SUBSTANTIALLY. LO TRACK IS XPCTD TO PASS FM KSGF-JUST
N OF KSTL-KSPI BY MID AFTN...AND WITH IT A TGTNG TEMP GRAD. MID
60S TEMPS ARE MASSED ALG THE WRMFNT ACRS NRN AR AND SHUD SEE MUCH
OF THIS AIR MAKE ITS WAY INTO THE SERN HALF OF THE FA BY MIDDAY...
WHICH IS A COUPLE CATEGORIES ABV THE WRMST MOS. LTL IN THE WAY OF
A TEMP CHG ON THE COOL SIDE OF THE LO WITH WDSPRD LO ST CLDS...NLY
SFC WNDS...AND PCPN. WNDS WL INCR SIGFNTLY DURG THE AFTN HRS AS LO
PRES PULLS AWAY AND CDFNT SWEEPS THRU THE FA. BELIEVE TRACK OF
LO...ALG WITH STRENGTH OF H925 SFC WNDS WL KEEP WNDS BLO WND
ADVSRY CRITERIA FOR THIS PD...BUT WL BE QUITE WINDY NONETHELESS.
FOR TNGT...SHUD CONT TO SEE SFC WNDS OF 20-25MPH WITH GUSTS TO 35-
40MPH DURG THIS PD...WITH STGST WINDS DURG THE EVNG HRS.
PERSISTENT CYC CURV AT LLVLS AND PRESENCE OF LO CLDS WL ALLOW FOR
SCT FLURRIES/SPRINKLES THRU-OUT THE NITE...WITH BEST CHC FOR
MEASURING PCPN ACRS THE FAR NRN FA WHERE IT WL BE CLOSER TO BTR
MID LVL MOISTURE AND SEEDING FM ABV. STG SFC WNDS AND CLDS WL TEND
TO KEEP TEMPS FM FALLING AS MUCH AS THEY CUD...BUT SHEAR STRENGTH
OF CD AIR WL STILL DRIVE TEMPS SVRL DEGS BLO FRZG IN THE NWRN HALF
OF THE FA FOR THE FIRST WDSPRD FRZ OF THE AUTUMN SEASON...WHICH IS
ARRIVING MUCH LTR THAN NORMAL (LAST WEEK OF OCT NORMALLY). HV
THEREFORE ISSUED A FRZ WRNG FOR THIS AREA LT TNGT. WL ALLOW DAY
SHIFT TO MAKE CALL ON WHETHER TO EXPAND FURTHER SEWD.
FOR WED/THURS...CLDS WL PERSIST ON WED WITH CHC FLURRIES...BUT
THEN CLR OUT FOR WED NGT AS HI PRES BLDS IN. VERY CD NITE IN STORE
FOR WED NGT WITH MOS FCSTG UPR TEENS/LWR 20S...WHICH WL SAFELY PUT
TO REST ANY RMNG AREAS THAT HV NOT HAD A FRZ YET. ANOTR CDFNT
APPCHS FA ON THURS NGT...BUT SOME ISSUES ON TIMING AND STRENGTH
STILL TO BE WORKED OUT...WITH NAM 6HRS FASTER AND STGR THAN GFS.
FOR NOW...LACK OF MOISTURE AND BTR FORCING FURTHER TO THE N...HV
KEPT DRY FOR NOW.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR CRAWFORD-IRON-
JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
WASHINGTON.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY FOR
AUDRAIN-BOONE-CALLAWAY-COLE-KNOX-LEWIS-MARION-MONITEAU-
MONROE-MONTGOMERY-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR CLINTON IL-MARION IL-
MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY FOR
ADAMS IL-BROWN IL-PIKE IL.
&&
TESHazardous weather outlook, Nov 15, 6:22 AM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 622 AM CST TUE NOV 15 2005 ILZ069-070-074-079-101-102-MOZ065-072>075-084-085-099-161230- CLINTON IL-CRAWFORD-IRON-JEFFERSON-MADISON-MARION IL-MONROE IL- RANDOLPH IL-REYNOLDS-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE- WASHINGTON-WASHINGTON IL- 622 AM CST TUE NOV 15 2005 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY. A POWERFUL STORM SYSTEM WILL MOVE NORTHEAST FROM OKLAHOMA...AND PUSH AN UNSEASONABLY WARM AND HUMID AIRMASS INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THUNDERSTORMS...SOME LIKELY SEVERE... WILL FORM ALONG AND AHEAD OF THE COLD FRONT AS IT QUICKLY MOVES EAST ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. IN ADDITION...AN AREA OF THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA THROUGH MUCH OF THE MORNING HOURS. TWO TO FOUR INCHES OF RAINFALL HAS FALLEN DURING THE PAST NIGHT...AND HAS SATURATED THE GROUND. ANY ADDITIONAL RAINFALL WILL HEIGHTENED THE FLASH FLOOD THREAT ACROSS THE AREA...AND AS A RESULT...A FLASH FLOOD WATCH CONTINUES UNTIL NOON. WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH LATER THIS AFTERNOON AND TONIGHT...SHORTLY AFTER A COLD FRONT PUSHES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FIRST WIDESPREAD FREEZE OF THE AUTUMN SEASON IS EXPECTED WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL TO AROUND 20. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. ILZ059-060-064-065-099-100-MOZ061>064-161230- BOND IL-FAYETTE IL-FRANKLIN-JERSEY IL-MACOUPIN IL-MADISON IL- MONTGOMERY IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- 622 AM CST TUE NOV 15 2005 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY. A POWERFUL STORM SYSTEM WILL MOVE NORTHEAST FROM OKLAHOMA...AND PUSH AN UNSEASONABLY WARM AND HUMID AIRMASS INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THUNDERSTORMS...SOME LIKELY SEVERE... WILL FORM ALONG AND AHEAD OF THE COLD FRONT AS IT QUICKLY MOVES EAST ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH LATER THIS AFTERNOON AND TONIGHT...SHORTLY AFTER A COLD FRONT PUSHES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FIRST WIDESPREAD FREEZE OF THE AUTUMN SEASON IS EXPECTED WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL TO AROUND 20. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. ILZ058-098-MOZ049-052-059-060-161230- CALHOUN IL-GASCONADE-GREENE IL-LINCOLN-OSAGE-WARREN- 622 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...CENTRAL MISSOURI AND EAST CENTRAL MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL EARLY AFTERNOON. A POWERFUL STORM SYSTEM WILL MOVE NORTHEAST FROM OKLAHOMA...AND PUSH AN UNSEASONABLY MOIST AND UNSTABLE AIRMASS INTO THE REGION. THUNDERSTORMS...SOME POSSIBLY SEVERE... WILL FORM ALONG AND AHEAD OF THE LOW PRESSURE CENTER AS IT MOVES EAST ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON AND TONIGHT...SHORTLY AFTER A TIGHTLY WOUND LOW PRESSURE PASSES THROUGH. THE POTENTIAL EXISTS FOR THE FIRST WIDESPREAD FREEZE OF THE AUTUMN SEASON LATE TONIGHT AS OVERNIGHT LOWS ARE EXPECTED TO FALL TO AROUND 30. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IF THE WIDESPREAD FREEZE DOES NOT OCCUR TONIGHT...THE PROBABILITY IS HIGH THAT THE FIRST WIDESPREAD FREEZE OF THE AUTUMN SEASON WILL THEN OCCUR ON WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL TO AROUND 20. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY AFTERNOON. SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-051- 161230- ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-KNOX-LEWIS-MARION- MONITEAU-MONROE-MONTGOMERY-PIKE-PIKE IL-RALLS-SHELBY- 622 AM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL EARLY AFTERNOON. A POWERFUL STORM SYSTEM WILL MOVE NORTHEAST FROM OKLAHOMA...AND PUSH AN UNSEASONABLY MOIST AND UNSTABLE AIRMASS INTO THE REGION. THUNDERSTORMS...SOME POSSIBLY SEVERE... WILL FORM ALONG AND AHEAD OF THE LOW PRESSURE CENTER AS IT MOVES EAST ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON AND TONIGHT...SHORTLY AFTER A TIGHTLY WOUND LOW PRESSURE PASSES THROUGH. THE FIRST WIDESPREAD FREEZE OF THE AUTUMN SEASON IS EXPECTED TO OCCUR LATE TONIGHT AS OVERNIGHT LOWS FALL INTO THE UPPER 20S. AS A RESULT...A FREEZE WARNING HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY AFTERNOON. SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Nov 15, 1:31 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
131 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM TSTM WND DMG AMES 38.15N 90.06W
11/15/2005 MONROE IL EMERGENCY MNGR
12 INCH DIAMETER TREE LIMB DOWNED
&&
SDDLocal storm report, Nov 15, 1:39 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
139 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG AMES 38.15N 90.06W
11/15/2005 MONROE IL EMERGENCY MNGR
12 INCH DIAMETER TREE LIMB DOWNED
&&
SDDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 4:15 AM CST | Freeze Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Macoupin and 1 more | 28 hr |
| Nov 15, 12:54 PM CST | Tornado Warning | LSX | Monroe, Randolph | 28 min |
| Nov 15, 1:19 PM CST | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.